# SDR IPXA09M57299

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR SLIDE DISARMED LIGHT REQUIRES RELAMP.  RELAMPED R1 DOOR SLIDE "DISARM" LIGHT REF MM 25-61-04-04.
